MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER
Catalog Number RA-04122
Medical Device Problem Codes Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that"(b)(6) 2025, the arterial puncture needle is used in anesthesiology department, and the swg was found difficult to advance, so the product needs to be replaced." the customer confirmed the advancement difficulty was due to kinking of the device.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported that (b)(6) 2025, the arterial puncture needle is used in anesthesiology department, and the swg was found difficult to advance, so the product needs to be replaced." the customer confirmed the advancement difficulty was due to kinking of the device.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4): the customer returned one assembled arterial catheterization kit for analysis.No signs of use in the form of biological material were observed within the catheterization device.Visual analysis revealed a bend in the needle cannula and two bends in the guidewire tubing.Microscopic analysis revealed offset coils directly adjacent to the distal weld.The distal weld was spherical and intact.The bend in the needle and location of the offset coils are consistent with damage due to excessive force.The offset coils spanned 1 mm from the distal weld.The bend in the needle cannula was located 17 mm from the needle hub.The bends in the guidewire tube were located 35 mm and 75 mm from the guide tube hub.The outer diameter of the guidewire measured 0.398 mm, which is within the specification limits of 0.381 mm - 0.404 mm per guidewire product drawing.The inner diameter of the needle cannula measured 0.0170", which is within the specification limits of 0.0165" -0.0180" per cannula product drawing.Performed per ifu statement, "trial advance and retract guidewire through needle using guidewire handle to ensure proper function.Where provided, catheter hub wing clip may be removed if desired." the guidewire was advanced through the introducer needle.Moderate resistance was felt as the misaligned coils advanced through the needle cannula.Once the misaligned coils exited the cannula, the remaining portion of the guidewire passed with no resistance.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with the kit warns the user, "warning: to reduce the risk of guidewire damage, do not retract guidewire against edge of needle while in vessel." the customer report of guidewire/needle resistance was confirmed through complaint investigation of the returned sample.Bending was observed on the needle cannula and microscopic examination confirmed offset coils adjacent to the distal weld.Based on the appearance of the damage, unintentional use error likely caused or contributed to the reported event.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW RA CATH SET: 22 GA X 1-3/8IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23778215
Report Number9680794-2025-01059
Device Sequence Number10117433
Product Code DQX
UDI-Device Identifier00801902002754
UDI-Public(01)00801902002754(11)221206(17)271130(10)14F22L0155(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04122
Device Lot Number14F22L0155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown